Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sunil 2007

dermatologist do make mistakes on purpose

im 20/m i have mild to moderate acne recently a month back i visited my dermatologist after 2yrs she prescribed me sum gel based cream which contained Adapalene + Clindamycin Phosphate and said this cream will make my skin smooth and said to use neutrogena salicylic acid face wash. But what smooth this cream has made my skin extremely oily with pinkish patches all over face even my nose i also started getting big pus filled pimples too its been a month im suffering from this problem what should i do. I want to get my beautiful skin back.

PLEASE HELP!

Share this post


Link to post
Share on other sites

most of the time the medications derms pass out make your skin worse before it gets better. the medication is getting all of the crap out of your skin first then it will begin to heal it.

i have a hard time believing your dr. is sabatoging you on purpose.

Share this post


Link to post
Share on other sites

yes, keep using it, after a couple months it should get a lot better, you just need to wait it out. don't apply too much of it either, just use a small amount at night.

Share this post


Link to post
Share on other sites
most of the time the medications derms pass out make your skin worse before it gets better. the medication is getting all of the crap out of your skin first then it will begin to heal it.

i have a hard time believing your dr. is sabatoging you on purpose.

Thanks for ur response but i just now tht i used to look a lot better a month back im going thru a lot of depression these days sometimes i feel like suicidal i regret now starting on these medications ive got my best friends b'day coming this week unfortunately i wont be able to go. Ive not even stepped out of my house since 30 days b'coz i feel embarrassed. Plz... tell me what should i do...

Share this post


Link to post
Share on other sites
yes, keep using it, after a couple months it should get a lot better, you just need to wait it out. don't apply too much of it either, just use a small amount at night.

No i cant use it any more im too scared of the consequences i just used it for 4 nites continously and suffered for almost 30 days im yet suffering im very depressed i dnt know what to do my lifes become worst then hell.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×